Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.203 SNIP: 0.44 CiteScore™: 1

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 79, 2020 Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v56.i4-5.40
9 pages

Quaternionic Integral Representations for Electromagnetic Fields in Chiral Media

Kira V. Khmelnytskaya
Odessa State University, Ukraine; Associate Professor of the Higher School of Mechanical and Electrical Engineering, National Polytechnic Institute, Mexico City
Vladislav V. Kravchenko
Rostov State University, Russia; and Dept. of Telecommunications of the Higher School of Mechanical and Electrical Engineering, National Polytechnic Institute, Mexico City
Hector Oviedo
National Polytechnic Institute, Mexico City

RESUMO

The purpose of this paper is to present some new integral representations for the solutions of Maxwell's equations in chiral media. The integral representations are obtained with the aid of recently developed methods of quaternionic analysis.


Articles with similar content:

The Reflection Principle in Two-Dimensional Boundary-Value Problems for the Helmholtz Equation
International Journal of Fluid Mechanics Research, Vol.26, 1999, issue 5-6
Ye. V. Lobova, Victor T. Grinchenko, A. M. Gomilko
INTEGRAL FORMULAS IN ELECTROMAGNETIC ELASTICITY OF HETEROGENEOUS BODIES. APPLICATION IN THE MECHANICS OF COMPOSITE MATERIALS
Composites: Mechanics, Computations, Applications: An International Journal, Vol.8, 2017, issue 2
Vladimir I. Gorbachev
TWO-DIMENSIONALLY PERIODIC GRATINGS. PART 1: INITIAL BOUNDARY-VALUE PROBLEMS AND EXACT ABSORBING CONDITIONS FOR THE RECTANGULAR FLOQUET CHANNEL
Telecommunications and Radio Engineering, Vol.71, 2012, issue 19
L. G. Velychko, A.A. Kryvchikova, Yurii Konstantinovich Sirenko
STUDY OF POLLUTANT TRANSPORT IN SURFACE BOUNDARY LAYER BY GENERALIZED INTEGRAL TRANSFORM TECHNIQUE
Hybrid Methods in Engineering, Vol.3, 2001, issue 2&3
Paulo Fernando Lavalle Heilbron Filho, Luiz C. G. Pimentel, Jesus Salvador Perez Guerrero, Marcio Cataldi
DECOMPOSITION METHOD WITH MATHEMATICA
Hybrid Methods in Engineering, Vol.2, 2000, issue 2
Mikhail D. Mikhailov